Ghent University Academic Bibliography

Advanced

Vancomycin-induced red man syndrome in pediatric oncology: still an issue?

Tieneke Bauters UGent, Barbara Claus UGent, Petra Schelstraete UGent, Hugo Robays UGent, Yves Benoit UGent and Catharina Dhooge UGent (2012) INTERNATIONAL JOURNAL OF CLINICAL PHARMACY. 34(1). p.13-16
abstract
Red man syndrome is a rare but possibly serious adverse reaction during treatment with intravenous vancomycin. It is extremely important that pediatricians, especially in oncology, recognize this reaction and treat it appropriately. Following two case-reports from a pediatric oncology setting, a series of practical recommendations to prevent or handle red man syndrome are described.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Vancomycin, Red man syndrome, Pediatric oncology, Clinical pharmacy, INTERMITTENT INFUSION, INDUCED HISTAMINE-RELEASE
journal title
INTERNATIONAL JOURNAL OF CLINICAL PHARMACY
Int. J. Clin. Phar,.
volume
34
issue
1
pages
13 - 16
Web of Science type
Article
Web of Science id
000299329300004
JCR category
PHARMACOLOGY & PHARMACY
JCR impact factor
0.859 (2012)
JCR rank
215/259 (2012)
JCR quartile
4 (2012)
ISSN
2210-7703
DOI
10.1007/s11096-011-9593-z
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2963264
handle
http://hdl.handle.net/1854/LU-2963264
date created
2012-07-16 14:47:48
date last changed
2012-08-03 11:33:29
@article{2963264,
  abstract     = {Red man syndrome is a rare but possibly serious adverse reaction during treatment with intravenous vancomycin. It is extremely important that pediatricians, especially in oncology, recognize this reaction and treat it appropriately. Following two case-reports from a pediatric oncology setting, a series of practical recommendations to prevent or handle red man syndrome are described.},
  author       = {Bauters, Tieneke and Claus, Barbara and Schelstraete, Petra and Robays, Hugo and Benoit, Yves and Dhooge, Catharina},
  issn         = {2210-7703},
  journal      = {INTERNATIONAL JOURNAL OF CLINICAL PHARMACY},
  keyword      = {Vancomycin,Red man syndrome,Pediatric oncology,Clinical pharmacy,INTERMITTENT INFUSION,INDUCED HISTAMINE-RELEASE},
  language     = {eng},
  number       = {1},
  pages        = {13--16},
  title        = {Vancomycin-induced red man syndrome in pediatric oncology: still an issue?},
  url          = {http://dx.doi.org/10.1007/s11096-011-9593-z},
  volume       = {34},
  year         = {2012},
}

Chicago
BAUTERS, TIENEKE, Barbara Claus, PETRA SCHELSTRAETE, Hugo Robays, Yves Benoit, and Catharina Dhooge. 2012. “Vancomycin-induced Red Man Syndrome in Pediatric Oncology: Still an Issue?” International Journal of Clinical Pharmacy 34 (1): 13–16.
APA
BAUTERS, T., Claus, B., SCHELSTRAETE, P., Robays, H., Benoit, Y., & Dhooge, C. (2012). Vancomycin-induced red man syndrome in pediatric oncology: still an issue? INTERNATIONAL JOURNAL OF CLINICAL PHARMACY, 34(1), 13–16.
Vancouver
1.
BAUTERS T, Claus B, SCHELSTRAETE P, Robays H, Benoit Y, Dhooge C. Vancomycin-induced red man syndrome in pediatric oncology: still an issue? INTERNATIONAL JOURNAL OF CLINICAL PHARMACY. 2012;34(1):13–6.
MLA
BAUTERS, TIENEKE, Barbara Claus, PETRA SCHELSTRAETE, et al. “Vancomycin-induced Red Man Syndrome in Pediatric Oncology: Still an Issue?” INTERNATIONAL JOURNAL OF CLINICAL PHARMACY 34.1 (2012): 13–16. Print.